# SDR F3LA200600083

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 9,818 hours, 4,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6041
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FWD LT EPSU (EMERGENCY POWER SUPPLY UNIT) FAILED TEST.  REPLACED LT FWD EPSU AND PERFORMED OPERATIONAL CHECK.  TESTED GOOD.
